# SDR CALA2009041300189

- Difficulty date: April 12, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 31,506 hours, 11,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U16
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR INTERCOSTAL CRACKED AT BL-46L STA 328 TO 344.  REMOVED AND REPLACED FLOOR INTERCOSTAL AT BL- 46L STA 328 TO 344 REF SRM 51-40-02.
